# SDR HAIHEEA9711

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Reads Low
- Location: Nr 1 Eng Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TACH READS 2% LOW.
